# SDR AALA20130418009

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CRACKED IN CUSP AT STATION 187, RIGHT BUTTLINE 63.  INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
